# SDR USAA2009100592699

- Difficulty date: October 3, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 53,591 hours, 35,762 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FPBH - MAJOR REPAIR - CRACKS AROUND EXISTING TOOLING HOLES ON VERTICAL BEAM DOUBLER AT BS 180, WL 190, RBL 5.7.  REPAIRED VERTICAL BEAM DOUBLER AT BS 180, WL 190, RBL 5.7 IAW US AIRWAY EA 113646.
